# SDR MASA20210309081

- Difficulty date: February 13, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670319961
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER MOUNTING ANGLE AT SERVICE DOOR SURROUND STRUCTURE LOWER MOUNTING ANGLE  WAS REPLACED FOR A NEW ONE PER CRJ900 SRM 51-42-00-001-001-A01 AND SRM 51-42-21-001-001-A01.
